MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751NAH; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751NAH; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751NAH
Medical Device Problem Codes Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Battery Problem (2885); Power Problem (3010); Patient Device Interaction Problem (4001); Priming Problem (4040)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported via phone call that the insulin pump had sticky buttons had to press to get response more on the act and esc.The customer¿s blood glucose was unknown at the time of incident.The customer also stated that gear was winding slower than before when priming and battery life much more diminished.The customer stated that insulin pump had failed battery alarm and scratches on the screen.The insulin pump will not be returned for analysis.

Brand Name
530G INSULIN PUMP MMT-751NAH
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9103404
Report Number2032227-2019-67100
Device Sequence Number2430501
Product Code OZO
UDI-Device Identifier00643169736078
UDI-Public(01)00643169736078
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751NAH
Device Catalogue NumberMMT-751NAH
Device Lot NumberA6751NAHJ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2019
Initial Report FDA Received Date09/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR
Patient Weight82